# SDR QXEA200800286

- Difficulty date: March 13, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 16,313 hours, 16,318 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4- LEFT INBOARD SEAT TRACK NR 5 HAS CORROSION AT STA X-19, X-7, X1, X10, 26,(X32 TO X60) (OUTBOARD FLANGE X75 TO X99).  REMOVED NR 5 SEAT TRACK AND INSTALLED NEW SEAT TRACK  REF DASH 8 Q400 SRM 51-42-05, 51-40-15.
